Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57651
Title: Some properties almost - periodic solution of linear differential equations
Authors: Ta, Quang Hai
Keywords: almost - periodic solution;linear differential equations
Issue Date: 2006
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 22;No. 3 (2006)
Abstract: In this paper, we show the formula and the resolvent of the spectrum of the operator K defined by the right side of the formula.
Description: p. 19-22
URI: http://repository.vnu.edu.vn/handle/VNU_123/57651
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 130.pdf
  • Description : 
  • Size : 1.81 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.